MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx applier was used as an accessory device for the endovascular treatment of an aortic aneurysm.It was reported that during the index procedure, the physician attempted to deploy an endoanchor as per the ifu, however the endoanchor did not adhere to the stent graft.It became loose and remained suspended in an existing stent graft.The physician then implanted an additional stent graft inside the existing stent graft, leaving the suspended endoanchor situated between the two stent grafts.The procedure was then completed.Per the physician the cause of the event was likely related to the patient's anatomy.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was no significant calcification or tortuosity present in the patient¿s anatomy.The endoanchors were im planted in a valiant navion stent graft (b)(4).Two endoanchors were successfully implanted before the reported event occurred.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8840454
Report Number9612164-2019-03112
Device Sequence Number11167136
Product Code OTD
UDI-Device Identifier00763000006617
UDI-Public00763000006617
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0009638217
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR